RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1980 Volume 44, Number 2, Pages 189–193 (Mi tmf3494)

This article is cited in 12 papers

Inverse scattering problem for systems with anticommuting variables and the massive thirring model

A. G. Izergin, P. P. Kulish


Abstract: The pecularities arising when the inverse scattering problem method is applied to the solution of nonlinear equations including anticommuting functions are considered. The formulas are given for the massive Thirring model. The Poisson brackets of the corresponding scattering data are calculated.

Received: 12.02.1979


 English version:
Theoretical and Mathematical Physics, 1980, 44:2, 684–687

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025